# SDR UIEA2020061001264

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE FUSELAGE SKIN PANEL AT BS 1720, BL 0.  REPAIRED THE DAMAGED AREA IAW EI T2020A53M-1455, REV 2.
